Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Perfectly continuous functions

Wybrane pełne teksty z tego czasopisma
Warianty tytułu
Języki publikacji
A new class of functions called [...]perfectly continuous functions is introduced and their basic properties are studied. Their place in the hierarchy of other variants of continuity that already exist in the literature is elaborated. Further, it is shown that if X is sum connected (e.g. connected or locally connected) and Y is Hausdorff, then the function space PA (X, Y] of all (...]-perfectly continuous functions from X into Y is closed in Yx in the topology of pointwise convergence.
Opis fizyczny
Bibliogr. 24 poz.
  • [1] P. Alexandroff, Discrete Raüme, Mat. Sb. 2 (1937), 501-518.
  • [2] J. Dontchev, M. Ganster, I. Reilly, More on almost s-continuity, Indian J. Math. 41 (1999), 139-146.
  • [3] E. Ekici, Generalization of perfectly continuous, regular set-connected and clopen functions, Acta. Math. Hungar. 107 (3) (2005), 193-206.
  • [4] E. Hewitt, On two problems of Urysohn, Ann. of Math. 47 (3) (1946), 503-509.
  • [5] J. K. Kohli, A class of spaces containing all connected and all locally connected spaces, Math. Nach. 82 (1978), 121-129.
  • [6] J. K. Kohli, D. Singh, Function spaces and strong variants of continuity, Appl. Gen. Top. (to appear).
  • [7] J. K. Kohli, D. Singh, Almost cl-supercontinuous functions, Applied Gen. Top. (to appear).
  • [8] J. K. Kohli, D. Singh, C. P. Arya, Perfectly continuous functions, Stud. Cerc. Mat. (to appear).
  • [9] J. K. Kohli, D. Singh, R. Kumar, Generalizations of z-supercontinuous functions and D?-supercontinuous functions, Appl. Gen. Top. (to appear).
  • [10] N. Levine, Strong continuity in topological spaces, Amer. Math. Monthly 67 (1960), 269.
  • [11] F. Lorrain, Notes on topological spaces with minimum neighbourhoods, Amer. Math. Monthly 76 (1969), 616-627.
  • [12] B. M. Munshi, D. S. Bassan, Supercontinuous mappings, Indian J. Pure Appl. Math. 13 (1982), 229-236.
  • [13] S. A. Naimpally, On strongly continuous functions, Amer. Math. Monthly 74 (1967), 166-168.
  • [14] T. Noiri, On ?-continuous functions, J. Korean Math. Soc. 18 (1980), 161-166.
  • [15] T. Noiri, Supercontinuity and some strong forms of continuity, Indian J. Pure. Appl. Math. 15 (3) (1984), 241-250.
  • [16] T. Noiri, S. M. Kang, On almost strongly θ-continuous functions, Indian J. Pure Appl. Math. 15 (1) (1984), 1-8.
  • [17] I. L. Reilly, M. K. Vamanamurthy, On super-continuous mappings, Indian J. Pure Appl. Math. 14 (6) (1983), 767-772.
  • [18] M. K. Singal, A. R. Singal, Almost continuous mappings, Yokohama Math. J. 16 (1968), 63-73.
  • [19] M. K. Singal, A. Mathur, On nearly compact spaces, Boll. Un. Mat. Ital. 2 (4) (1969), 702-710.
  • [20] D. Singh, cl-supercontinuous functions, Appl. Gen. Top. 8 (2) (2007), 293-300.
  • [21] A. Sostak, On a class of topological spaces containing all bicompact and connected spaces, General topology and its relation to modern analysis and algebra IV: Proceedings of the 4th Prague Topological Symposium, (1976) Part B 445-451.
  • [22] R. Staum, The algebra of bounded continuous functions into a nonarchimedean field, Pac. J. Math. 50 (1) (1974), 169-185.
  • [23] L. A. Steen, J. A. Seeback Jr., Counter Examples in Topology, Springer Verlag, New York, 1978.
  • [24] N. K. Veličko, H-closed topological spaces, Amer. Math. Soc. Transl. 2 (78) (1968), 103-118.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.